Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Lempert, Laszlo
La métrique de Kobayashi et la représentation des domaines sur la boule. Bulletin de la Société Mathématique de France, 109 (1981), p. 427-474
Full text djvu | pdf | Reviews MR 84d:32036 | Zbl 0492.32025 | 15 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1981__109__427_0

Bibliography

[1] BEDFORD (E.) and KALKA (M.). — Foliations and complex Monge-Ampère equations, Comm. on Pure and Appl. Math., vol. XXX, 1977, p. 543-571.  MR 58 #1253 |  Zbl 0351.35063
[2] BEDFORD (E.) and TAYLOR (B. A.). — The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., vol. 37, 1976, p. 1-44.  MR 56 #3351 |  Zbl 0315.31007
[3] BELL (S.) and LIGOCKA (E.). — A simplification and extension of Fefferman's theorem on biholomorphic mappings (Preprint).
[4] BISHOP (E.). — Differentiable manifolds in complex Euclidian space, Duke Math. J., vol. 32, 1965, p. 1-22.
Article |  MR 34 #369 |  Zbl 0154.08501
[5] FEFFERMAN (C.). — The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math., vol. 26., 1974, p. 1-65.  MR 50 #2562 |  Zbl 0289.32012
[6] GOLUZIN (G. M.). — Théorie géométrique des fonctions d'une variable complexe. Moscou-Léningrad, Gosudarstvennoe Izdatelstvo Techniko-Teoretičeskoi Literaturi 1952 (en russe).
[7] HARVEY (F. R.) and WELLS (R. O.) Jr. — Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann., vol. 197, 1972, p. 287-318.  Zbl 0246.32019
[8] HENKIN (G. M.). — An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain, Dokl. Akad. Nauk S.S.S.R., vol. 210, 1973, p. 1026-1029 ; Soviet Math. Dokl., vol. 14, 1973, p. 858-862.  MR 48 #6467 |  Zbl 0288.32015
[9] LEWY (H.). — On the boundary behaviour of holomorphic mappings, Att. Acad. Naz. dei Lincei, n° 35, 1977.
[10] NARUKI (I.). — On the extendibility of isomorphisms of Cartan connections and biholomorphic mappings of bounded domains, Tôhoku Math. J., vol. 28, 1976, p. 117-122.
Article |  MR 53 #5946 |  Zbl 0346.32003
[11] PINCUK (S. I.). — On the analytic continuation of holomorphic mappings, Math. Sb., vol. 27, 1975, p. 375-392.  MR 52 #14371 |  Zbl 0366.32010
[12] WEBSTER (S. M.). — On the reflection principale in several complex variables, Proc. Amer. Math. Soc., vol. 71, 1978, n° 1, p. 26-28.  MR 57 #16681 |  Zbl 0626.32019
Copyright Cellule MathDoc 2014 | Credit | Site Map